Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: horrible head feeling! Feels I have gotten worse!

Posted by Bob on October 18, 1999, at 13:33:21

In reply to Re: horrible head feeling! Feels I have gotten worse!, posted by dove on October 18, 1999, at 12:11:07


That's some sound advice from dove, and I hope it sinks in just how much she's right about us being out here for you. You've had one hell of a road to walk and, given what you've described, I don't know if I would have had the strength to make it as far as you have. Stick with it!

My experience going on Zoloft the first time was such a roller coaster that if I had had your symptoms, I don't think I could have distinguished between the medication's effects and your trauma. Rather suddenly, though, things levelled off for me at about six weeks. Have gone around on different meds, now I'm back on Zoloft with Clonazepam (generic Klonapin). The clonazepam takes care of my panic disorder really well ... all I have to do is forget to take it in the AM, and by noon I remember why I need it! Maybe your doc should consider something for your anxiety on a long-term basis, and not just as a crutch to help you along until you feel the therapeutic effect of some other med. Maybe some of the folks out there more familiar with benzos can say which might be able to say which might be good to try given what you're going through.

Hang in there,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:13368